MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETER AND TIP, SUCTION

CARDINAL HEALTH, INC. ARGYLE; CATHETER AND TIP, SUCTION
Model Number 8888570549
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the chest tube broke during use.Additional information was received from the customer and stated that there was no injury reported and it was unknown if the device was replaced.
 
Additional Manufacturer Narrative
The device history record review could not be performed since no lot number was provided.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to determine the root cause.We will continue to monitor reports and take actions as applicable.

Brand Name
ARGYLE
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23027312
Report Number1423537-2025-00362
Device Sequence Number9701245
Product Code JOL
UDI-Device Identifier10884521050846
UDI-Public(01)10884521050846
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888570549
Device Catalogue Number8888570549
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown